MAUDE Adverse Event Report: ADAPTEC MEDICAL DEVICES LLC 3014271001 SENSICA UO MONITOR ICU

ADAPTEC MEDICAL DEVICES LLC 3014271001 SENSICA UO MONITOR ICU
Model Number SCCS-1001
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a load cell issue in the sensica device.Per follow up on 27may2020, biomed stated it replaced the load cell and discarded it.The device currently in service.
 
Additional Manufacturer Narrative
The reported event was confirmed, however the cause was unknown.A potential root cause for this failure mode could be due to a defective load cell.The biomed stated that they replaced the load cell and discarded it.As a part of the field action, the following components were replaced/added as per the latest revision of the bill of material for sensica icu, product code sccs1001.005-0004 rev h base pcba, 005-0102 rev c sensica icu base pcba firmware, 005-0100 rev d sensica icu application software, 005-0220 rev a windows enterprise os, 005-2083 rev a power supply label.Product label 005-0094, usb connection label, was replaced with the latest revision of the label (rev c) per the latest bill of material for sensica icu, product code sccs1001.Replaced pcba 005-0004 rev h with the firmware 1.2.14 - serial number (b)(6).Servicing of the unit was performed as per the test procedure.The device was functioning properly and was ready for use.The product would not meet the specifications, and was influenced by the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "the ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Indications: the sensica uo system is an automated urine meter system for continuous monitoring of urine output (uo) and core body/bladder temperature (bt).To attach the ring to the sensica uo system stand, turn the ring upside down and use a clockwise motion to twist and "lock" the ring onto the ring interface.Do not apply excessive force or torque to the ring or the system's ring interface when connecting the device to avoid damaging components.Do not turn the ring counterclockwise when attaching it." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was a load cell issue in the sensica device.Per follow up on 27may2020, biomed people stated that they replaced the load cell and discarded it.The device currently in service.

Brand Name
SENSICA UO MONITOR ICU
Common Device Name
SENSICA
Manufacturer (Section D)
ADAPTEC MEDICAL DEVICES LLC 3014271001
260 james jackson avenue
cary NC 27513
MDR Report Key10126636
Report Number1018233-2020-03668
Device Sequence Number3426817
Product Code EXS
UDI-Device Identifier00854003008002
UDI-Public(01)00854003008002
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS-1001
Device Catalogue NumberSCCS1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date06/07/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1